# SDR FDEA201806131466

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BL0 BSTA 345-365 FOUND TOP CAP CORROSION. CORROSION REMOVED & EVALUATED IAW SRM 53-00-51-1A, FIGURE 101, DETAIL III. FOUND OUT OF  LIMITS.  FLOORBEAM REPLACED IAW SRM51-40-01 REV124 AND DRAWING 141N5190.
